# SDR SWAA2021080930776

- Difficulty date: November 16, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 74,542 hours, 43,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Isolator
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT; FWD MID COVE PANEL HAS 2 BROKEN ISOLATORS. / REMOVED AND REPLACED FWD CUTOUT; FWD MID COVE PANEL 2 ISOLATORS PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. 59525U 11/21/20
